# SDR DL76L070200

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 43,030 hours, 6,496 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part serial: 3852
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A/C RTB DUE TO R HYD QTY DROPPING.  FWD TO MCO AND PLAC MEL 29-33-02.  IND JUMPED TO 1.15. R HYD QTY IND INOP.  REPLACED RT HYD QTY TRANSMITTER RESERVOIR OPS CK PER M/M 29-33-02.  OK REMOVED MCO/PLAC.
